Title: Diagonalisation of Idempotent Matrices
Authors: Huylebrouck, Dirk * ×
Van Geel, Jan * #
Issue Date: Jan-1987
Publisher: Academic Press
Series Title: Journal of Algebra vol:105 pages:196-206
ISSN: 0021-8693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
Idempotent.pdf Published 477KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science